Pigmentary changes in a patient treated with imatinib.
Аннотация
Imatinib mesylate (STI 571; Gleevec; Novartis Pharmaceuticals, Basel, Switzerland) is an orally available tyrosine kinase inhibitor that targets a constitutively activated BCR-ABL tyrosine kinase with additional inhibitory effects on platelet derived growth factor (PDGF) receptors alpha and beta, and KIT. It has revolutionized the treatment of adult and pediatric patients with Philadelphia chromosome positive chronic myelogenous leukemia (CML) and is also FDA-approved for KIT-positive advanced gastrointestinal tumor (GIST) and dermatofibrosarcoma protuberans. A wide spectrum of dermatologic toxicities has been associated with this agent, among which a maculopapular rash is the most common event. In addition, a variety of pigmentary abnormalities of the skin and mucosal surfaces have been reported. Hypopigmentation is a well-recognized adverse effect. In contrast, paradoxical hyperpigmentation has only rarely been documented. In this case report we describe imatinib-induced cutaneous hyperpigmentation and graying of hair occurring in the same patient with dermatofibrosarcoma protuberans treated with imatinib.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.